# SDR 2002UALA00713

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 28,837 hours, 21,583 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE BS 188 CHORD AT STRINGER 17L CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED CHORD DOUBLER AND SKIN DOUBLER.
